# SDR ABXA030183

- Difficulty date: May 14, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- Aircraft time: 35,897 hours, 39,296 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: 591214129
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TO FUSELAGE ATTACH ANGLE CRACKED, LEFT SIDE OF VERTICAL AFT END.  REPAIRED ANGLE IAW DC-9 SRM 53-05.
